A characterization of infinite smooth Lyndon words

Abstract : In a recent paper, Brlek, Jamet and Paquin showed that some extremal infinite smooth words are also infinite Lyndon words. This result raises a natural question: are they the only ones? If no, what do the infinite smooth words that are also Lyndon words look like? In this paper, we give the answer, proving that the only infinite smooth Lyndon words are m(\a ...
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (5), pp.25-62
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990438
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:36:57
Dernière modification le : jeudi 11 janvier 2018 - 06:12:26
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:09:16

Fichier

1030-5730-2-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990438, version 1

Collections

Citation

Geneviève Paquin. A characterization of infinite smooth Lyndon words. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (5), pp.25-62. 〈hal-00990438〉

Partager

Métriques

Consultations de la notice

132

Téléchargements de fichiers

195